# SDR EIA2003155

- Difficulty date: October 21, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 98,525 hours, 26,263 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT UPPER DECK FLOORBEAM UPPER STA. 440 RBL 7.5 TO RBL 27 REPLACED IAW EIA ENGINEERING.  REMOVED EXISTING REPAIR, NDT AREA, FABBED AND INSTALLED NEW REPAIR IAW ECRA 479-53-182-2.
